# SDR AALA202102089023

- Difficulty date: January 12, 2021
- Submitted: February 8, 2021
- Operation: Air carrier
- Aircraft: N920US
- Make and model: Airbus A321-231
- Aircraft serial: 6490
- Aircraft time: 18,892 hours, 7,317 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5348004800004
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FOUND CORRODED AREA ON CENTER FITTING AT STR 23L BETWEEN FR 66 TO FR 68, MEASURING L= 2.000 INCH, W= 0.445 INCH, D= 0.034 INCH. REPLACED CENTER FITTING STR 23L IAW SRM A321 51-72-11-911-001 AND SRM 51-41-11-801 AND DRAWING # D53480009.
